Alert archive / New Jersey / Small Craft Advisories in 2026

Small Craft Advisory 27, NWS Philadelphia/Mount Holly

March 11, 2026

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 11, 2026, 3:05 AM EDT. It took effect at Mar 11, 2026, 2:21 PM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 3:05 AM EDT (07:05 UTC)
In effect from
Mar 11, 2026, 2:21 PM EDT
Expired
Mar 12, 2026, 8:57 PM EDT
In force
31 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

288 
WHUS71 KPHI 110705
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
305 AM EDT Wed Mar 11 2026

ANZ450>455-112100-
/O.NEW.KPHI.SC.Y.0027.260311T2000Z-260312T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
305 AM EDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM EDT THURSDAY...

* WHAT...South to southwest winds 15 to 25 kt with gusts up to 30
  kt then becoming northwest and seas 3 to 6 ft expected.

* WHERE...The Atlantic coastal waters of New Jersey and Delaware.

* WHEN...From 4 PM this afternoon to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A wind shift from southerly to  
  northwesterly will occur later tonight and early Thursday 
  morning with the passage of a strong cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-112100-
/O.NEW.KPHI.SC.Y.0027.260312T0100Z-260312T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
305 AM EDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
EDT THURSDAY...

* WHAT...South to southwest winds 15 to 25 kt with gusts up to 30
  kt then becoming northwest and rough waters expected.

* WHERE...Delaware Bay waters.

* WHEN...From 9 PM this evening to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A wind shift from southerly to  
  northwesterly will occur later tonight and early Thursday 
  morning with the passage of a strong cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
939 
WHUS71 KPHI 111821
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
221 PM EDT Wed Mar 11 2026

ANZ450>455-121000-
/O.EXT.KPHI.SC.Y.0027.260311T1821Z-260312T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
221 PM EDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds abruptly shift from southwest to 
  northwest Thursday morning with the passage of a strong cold 
  front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-121000-
/O.EXT.KPHI.SC.Y.0027.260311T1821Z-260312T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
221 PM EDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds abruptly shift from southwest to 
  northwest Thursday morning with the passage of a strong cold 
  front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
862 
WHUS71 KPHI 120628
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
228 AM EDT Thu Mar 12 2026

ANZ450>455-122100-
/O.EXT.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
228 AM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Southwest to northwest winds 15 to 20 kt with gusts up 
  to 30 kt and seas 3 to 6 ft.

* WHERE...The Atlantic coastal waters of New Jersey and Delaware.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds quickly shift from southwest to
  northwest this morning with the passage of a strong cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-122100-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-260312T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
228 AM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southwest to northwest winds 15 to 25 kt with gusts up 
  to 30 kt and rough waters.

* WHERE...Delaware Bay waters.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds quickly shift from southwest to
  northwest this morning with the passage of a strong cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
383 
WHUS71 KPHI 121809
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
209 PM EDT Thu Mar 12 2026

ANZ450>455-130200-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
209 PM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A new Small Craft Advisory will be needed 
  for at least Friday and Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-122200-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-260312T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
209 PM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A new Small Craft Advisory will be needed
  for at least Friday and Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
437 
WHUS71 KPHI 122157
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
557 PM EDT Thu Mar 12 2026

ANZ430-431-122300-
/O.EXP.KPHI.SC.Y.0027.000000T0000Z-260312T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
557 PM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Marine conditions have fallen below advisory criteria. A new 
Small Craft Advisory will be needed for at least Friday and Friday
night.

$$

ANZ450>455-130200-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
557 PM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A new Small Craft Advisory will be needed
  for at least Friday and Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
888 
WHUS71 KPHI 130057
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
857 PM EDT Thu Mar 12 2026

ANZ450>452-131400-
/O.CAN.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/
/O.NEW.KPHI.SC.Y.0028.260313T1600Z-260314T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
857 PM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 PM EDT
SATURDAY...
...SMALL CRAFT ADVISORY FROM THIS EVENING IS CANCELLED...

* WHAT...South winds 20 to 30 kt, becoming west Saturday morning,
  and seas 5 to 8 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From noon Friday to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-131400-
/O.CAN.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/
/O.NEW.KPHI.SC.Y.0028.260313T1600Z-260314T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
857 PM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 PM EDT
SATURDAY...
...SMALL CRAFT ADVISORY FROM THIS EVENING IS CANCELLED...

* WHAT...South winds 20 to 30 kt, becoming west Saturday morning, 
  and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From noon Friday to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-131400-
/O.NEW.KPHI.SC.Y.0028.260313T1600Z-260314T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
857 PM EDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON EDT
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt, becoming
  west Saturday morning, and rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From noon Friday to noon EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 1:40 AM EDT, 1 hour 25 minutes earlier. Its key messages:

  • 1. Areas of patchy dense fog possible again tonight, mainly along the coast. Warmth and increasingly more humid conditions Wednesday with record high temperatures possible. 2. A strong cold front crosses our region late Wednesday night and Thursday morning with showers and some potentially strong to severe thunderstorms. 3. Lingering showers will be possible in the wake of the cold front Thursday morning. 4. Another round of widespread precipitation is likely Sunday Night into Monday Night as a strong cold front approaches the region.
Area forecast discussion, Mar 11, 1:40 AM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
140 AM EDT Wed Mar 11 2026

.WHAT HAS CHANGED...
The risk for some strong to severe thunderstorms has increased
some Wednesday night.

&&

.KEY MESSAGES...
1. Areas of patchy dense fog possible again tonight, mainly
along the coast. Warmth and increasingly more humid conditions
Wednesday with record high temperatures possible.

2. A strong cold front crosses our region late Wednesday night
and Thursday morning with showers and some potentially strong to
severe thunderstorms.

3. Lingering showers will be possible in the wake of the cold
front Thursday morning.

4. Another round of widespread precipitation is likely Sunday
Night into Monday Night as a strong cold front approaches the
region.

&&

.DISCUSSION...
KEY MESSAGE 1...Areas of patchy dense fog possible again
tonight, mainly along the coast. Warmth and increasingly more
humid conditions Wednesday with record high temperatures
possible.

Another round of fog and mist is possible again this evening
into early Wednesday morning, but confidence in occurrence is
low. Latest guidance continues to suggest that this slug of
marine fog will likely remain mostly over the waters or right
along the coastal strip.

Southerly flow increases on Wednesday as a strong cold front
approaches from the west and the pressure gradient tightens.
South to southwest winds will increase with gusts 20-25 mph.
Warm air will remain in place, and a more humid airmass spreads
into the region with dew points rising into the upper 50s to low
60s. High temperatures are forecast to be in the mid to upper
70s for many places, although still much cooler along the coast
due to a southerly wind off the cold ocean. See the Climate
section below for the records. The warmth could be muted some
however if thicker cloud cover arrives faster during the day
Wednesday. Some showers should start to develop during the
course of the day, especially later in the afternoon across our
western zones.

KEY MESSAGE 2...A strong cold front crosses our region late
Wednesday night and Thursday morning with showers and some
potentially strong to severe thunderstorms.

Low pressure will track to our north Wednesday and Wednesday
night. This pulls a strong cold front across our region late
Wednesday night and Thursday morning. Showers develop with the
arrival and passage of the front. A warm and moist environment
will be in place ahead of the cold front and some thunder will
be possible with the front or with a pre-frontal zone of
forcing. Ahead of the upper- level trough, very strong deep-
layer southwesterly flow is forecast with around 80 knots at 500
mb and 50-60 knots at 850 mb. This will result in strong shear
profiles that would favor line segments with locally strong to
damaging wind gusts, with a lower potential for some quarter
size hail or an isolated tornado. Overall, the greater risk for
severe thunderstorms looks to be just to our west where stronger
forcing coincides with greater instability with strong shear
earlier in the day. However, the latest trend in guidance
potentially shows a slightly earlier arrival time in the late
afternoon to early evening. This earlier time would potentially
result in a higher risk for severe storms with greater
instability remaining across our region. SPC has expanded the
SLIGHT risk to include most of the western and southern portions
of the area as a result.

KEY MESSAGE 3...Lingering showers will be possible in the wake
of the cold front Thursday morning.

The cold front clears our region Thursday morning, then strong
cold air advection develops throughout the day. Dry air
advection is also expected in the wake of the front, but there
should be a small window of opportunity between the cold front
passage and the driest air arriving for lingering showers to
continue. In fact for some areas, this will be the highest
chances. By this point however, a strong low level inversion
will be developing, limiting instability. Thus, expect the mode
of precipitation through this period to be rain showers as the
risk for any thunderstorms appears very low.

Daily high temperatures are likely to occur just after
midnight, then temperatures Thursday fall into and through the
50s in the morning to the 40s by late afternoon as strong
northwest winds develop behind the front.

KEY MESSAGE 4...Another round of widespread precipitation is
likely Sunday Night into Monday Night as a strong cold front
approaches the region.

A low pressure system, taking a similar track to the Wedensday
system, will bring a strong cold front to our region early next
week. Widespread precipitation is likely ahead of and just
behind the front. For now, forecast favors a mostly rain event.
Any potential for wintry precipitation will be highly dependent
on the timing of both the precipitation and the front. At this
range, those details are highly uncertain.

Models show very strong cold air advection in the wake of this
cold front. Thus, by Tuesday, widespread high temperatures in
the 20s and 30s are possible.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12Z...VFR expected for most terminals. The exception is
near KACY where another round of fog/mist is possible, though
probability is only around 20%, thus have continued to leave out
of the TAF at this time. South winds around 5 kt or less.
Moderate-high confidence.

Wednesday...Mainly VFR with increasing clouds during the day.
Chance (30-50%) for showers or a thunderstorm in the afternoon.
Highest chances for the Lehigh Valley and I-95 terminals during
the daytime so have included PROB30 groups with TSRA between
20-01Z. Showers/thunderstorms should hold off around KACY/MIV
until after 00z. Scattered showers and isolated thunderstorms
could result in brief IFR conditions. South-southwest winds
around 10-15 kt with gusts up to 25 kt. Moderate confidence.

Wednesday night...Sub-VFR conditions possible (40-60% chance)
with areas of showers and scattered thunderstorms moving through
up until about 08z or so. Conditions could get as low as IFR in
heavier showers. Low-level wind shear possible at all terminals
with a 40-50 kt low-level jet overhead during the overnight
hours. Winds out of the west/southwest around 10-15 kt, becoming
west/northwest around or shortly before daybreak Thursday.

Outlook...

Thursday...Conditions gradually improving to VFR by mid day. NW
winds gusting up to 35 kt.

Friday through Sunday...Prevailing VFR. On Friday, winds could
gust to 30 kt.

&&

.MARINE...
South-southwest winds around 10-15 kt are expected through
tonight with seas around 2-3 feet. Areas of patchy marine fog
through the remainder of the day. Another round of dense marine
fog possible tonight into early Wednesday morning.

Winds increase on Wednesday to around 15 knots with gusts up to
25 knots possible. A chance (15-30%) for showers in the
afternoon.

Outlook...

Wednesday night...SCA conditions likely developing with
increasing winds and seas. Chance (25-45%) for showers and
thunderstorms.

Thursday...SCA conditions are likely to continue through much,
if not all of the day time hours. A lull in SCA conditions is
likely Thursday Night.

Friday...SCA conditions could redevelop, especially Friday
Afternoon into Friday Night.

Saturday...Elevated seas may linger into Saturday morning.
Otherwise, winds and seas should be below SCA criteria.

Sunday...SCA conditions may redevelop, primarily late in the
day.

&&

.CLIMATE...
Six record high temperatures were set on Tuesday, March 10th.
This included Allentown, Georgetown, Mount Pocono, Philadelphia,
Reading, and Wilmington. These were all in the top 5 earliest
80 degree days on record. The earliest 80 degree day on record
was tied at the Atlantic City Airport.

Near record high temperatures are forecast for March 11th.
Records for our climate sites are listed below:

Record Warmest Low Temperatures: March 11
Site............................Record/Year
Allentown (ABE).....................44/2006
AC Airport (ACY)....................48/1955
AC Marina (55N).....................51/2016
Georgetown (GED)....................55/1955 & 1986
Mount Pocono (MPO)..................47/1955
Philadelphia (PHL)..................54/1955
Reading (RDG).......................51/1955
Trenton (TTN).......................51/1955
Wilmington (ILG)....................48/1955

Record High Temperatures: March 11
Site............................Record/Year
Allentown (ABE).....................73/2021
AC Airport (ACY)....................79/1967
AC Marina (55N).....................70/1879
Georgetown (GED)....................77/2021
Mount Pocono (MPO)..................66/1977
Philadelphia (PHL)..................74/2021
Reading (RDG).......................77/2021
Trenton (TTN).......................73/2021
Wilmington (ILG)....................74/2021

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

DISCUSSION...AKL/Gorse/Hoeflich/Johnson
AVIATION...AKL/DeSilva/Hoeflich/Johnson
MARINE...AKL/Hoeflich/Johnson
Hazardous weather outlook, Mar 10, 5:10 AM EDT, 21 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
510 AM EDT Tue Mar 10 2026

MDZ012-015-019-020-110915-
Kent MD-Queen Annes-Talbot-Caroline-
510 AM EDT Tue Mar 10 2026

...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY...
...DENSE FOG ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DeSilva

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:47 PM EDTSpecial Marine WarningPHI88 min
Mar 11, 6:42 PM EDTSevere Thunderstorm WarningPHIBerks48 min
Mar 11, 7:48 PM EDTSevere Thunderstorm WarningPHIKent, New Castle42 min

Nearby

Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.